Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Why has my microscopic hematuria come back ? I have normal levels of Ca, Bun

Hi I am a man 48years old with any therapeutic program. I had microscopic hematuria for 1 month. Then I had no problem for 2 weeks but this week , hematuria has started . I have normal levels of Ca, Bun, cr, IgA , Na,K, Alp,AST,ALT,PSA, Free PSA. In 24 hours URINE, Cr, Ca, citrate , cystein,protein are normal , but oxalate is increased and RBC: 3-4, WBC:1-2, Blood: trace. Sonographi,BP, and KUB are normal. Please guide me.
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagic. Microscopic hematuria can be due to various causes, some of them are polycystic kidney disease,Alport's disease(hearing loss and renal failure in male members of a family seen), thin basement membrane disease, kidney stones. Recent strenuous exercise can produce transient hematuria by traumatic and nontraumatic mechanisms. If you are already evaluated, then i would suggest try ruling out malignancy. Else it could be just transient.So keep repeating your investigations.Take care.
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor